Dal'nevostochnyi Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2020, Volume 20, Number 2, Pages 150–154 (Mi dvmg429)  

Calculation of random pairs of primes whose product lies in a given short interval

V. A. Bykovskii

Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences

Abstract: The paper proposes heuristic algorithms for constructing pairs of random primes, the product of which lies in a given interval $ (\Delta,   \Delta + \delta ). $ One algorithm refers to the case $ \delta = \sqrt {\Delta }, $ and the second to $ \delta = 30 \Delta^{1/3}. $ They allow in the well-known RSA cryptosystem to choose shorter public keys (twice for the first algorithm and three times for the second).

Key words: Number theory, cryptography, RSA cryptosystem.

DOI: https://doi.org/10.47910/FEMJ202016

Full text: PDF file (103 kB)
References: PDF file   HTML file

UDC: 512.624.95
MSC: 35Q31
Received: 20.10.2020

Citation: V. A. Bykovskii, “Calculation of random pairs of primes whose product lies in a given short interval”, Dal'nevost. Mat. Zh., 20:2 (2020), 150–154

Citation in format AMSBIB
\Bibitem{Byk20}
\by V.~A.~Bykovskii
\paper Calculation of random pairs of primes whose product lies in a given short interval
\jour Dal'nevost. Mat. Zh.
\yr 2020
\vol 20
\issue 2
\pages 150--154
\mathnet{http://mi.mathnet.ru/dvmg429}
\crossref{https://doi.org/10.47910/FEMJ202016}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg429
  • http://mi.mathnet.ru/eng/dvmg/v20/i2/p150

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:36
    Full text:15
    References:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021